# SDR WTAA970121

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 12038594001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - LANDING GEAR FAILED TO RETRACT.  AIRCRAFT RETURNED TO STATION.  MX REPLACED LANDING GEAR SELECTOR.  PERFORMED GEAR SWING.  LANDING GEAR FUNCTION NORMALLY.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
